A Higher Order Nonresonant p-Laplacian Boundary Value Problem on an Unbounded Domain
S. A. Iyase and
O. F. Imaga
Abstract and Applied Analysis, 2025, vol. 2025, 1-8
Abstract:
In this article, we prove the existence of at least one solution to the nonresonant higher-order p-Laplacian boundary value problem of the form:  σrφpun−1r′+gr,ur,u′r,…,un−1r=0,r∈0,∞,  ui0=0, i=0,1,2,…,n-2, limr→∞σrφpun-1r=∑j=1nβjσηjφpun−1ηjwith the nonresonant condition ∑j=1nβj≠1. We employ the Leray–Schauder continuation principle and some apriori estimates to obtain our result.MSC2010 Classification: 34B10, 34B15
Date: 2025
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2025/9932318.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2025/9932318.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9932318
DOI: 10.1155/aaa/9932318
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().